# SDR IPXA2019081645688

- Difficulty date: August 16, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,460 hours, 13,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST INOPERATIVE.  REPLACED THE LIGHT,  OPSTESTED SYS MUPTIPLE TIMES IAW AMM 33-51-00. NO DEFECTS NOTED.
